# SDR FDEA201501130140

- Difficulty date: January 13, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE POWER FEEDER CABLE SHORTED ON SUPPORT BRACKET INSIDE PYLON PANEL 457BR.   REMOVED AND REPLACED THE POWER FEEDER CABLE IAW SWPM 20-00-16.
